Holomorphic convexity and analytic structures in Banach algebras

Jan-Erik Björk Department of Mathematics, Institut Mittag-Leffler and University of Stockholm

TBD mathscidoc:1701.332335

Arkiv for Matematik, 9, (1), 39-54, 1970.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{jan-erik1970holomorphic,
  title={Holomorphic convexity and analytic structures in Banach algebras},
  author={Jan-Erik Björk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446270887144},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={39-54},
  year={1970},
}
Jan-Erik Björk. Holomorphic convexity and analytic structures in Banach algebras. 1970. Vol. 9. In Arkiv for Matematik. pp.39-54. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446270887144.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved